# SDR ASAA9780031

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hold Open Latch
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT 721, CREW REPORTED THE L1 DOOR HOLD OPEN LATCH IS DIFFICULT TO RELEASE.  LUBED THE HOLD OPEN LATCH MECHANISM AND OPERATED NORMALLY.  (M)
